Burning Sensation In The Soles Of My Feet

4 Replies Updated



Conversation Starter

kavita bhandari Says:


i have beenadvised to take depsonil. is it right for my diagnosis. will it have any side effects. i am 50 yrs old.



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Balbir Singh Says:

i have been burning sensation in both feet for the last 20 days and having red veins around the feet. sometimes i saw red colour small nerves around the legs and becomes miner itching sensation around the legs without any red spot. i feel better to put my feet in cold water. i cannot stand for a long time due burning sentation. plz let me know about my disease. i got medicine but no relief.

REPLYSHAREREPORT
Was this helpful?     1     0  
2
James Says:

Burning soles of feet.

My observations :
1. More burning sensation when i sit. When i lay down in sleep position i dont feel burning sensation. We can say 10 : 1 ratio to sit and sleep positions.
2. More sensation when wearing shoes than sandals when sitting.
3. While walking no burning sensation.
4. No swelling and pain. I pressed all my leg fingers and entire feet.
5. If i keep my feet idle without movement, then constant burning sensation exists. If i move my feet little bit burning sensation will be off.
6. More burning sensation in my left feet sole than in my right sole.


Tests conducted:
Nerve conductance Test - NORMAL
Diabetes - NORMAL
No Skin diseases

What i did before my burning sensation started?

I stopped eating food for 20 days. Two days once i had just 2 bananas. I was in so much depression because of my family problems. I went through so much tension.
I soaked my both feet in warm water two days for about 20 minutes. Very next day it started burning. Since two days my left palm started mild burning. I dont want to live with this condition. Please help me which doctor to consult and what could be my issue?




REPLYSHAREREPORT
Was this helpful?     2     0  
3
Asad Says:
via mobile

Dear i have almost similar conditions. If u have had any remedy, pl share.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Postal canary Says:
via mobile

This just started out of nowhere? Maybe I've picked up a skin fungus.
If uve had it for a while, get checked for diabetis. Or hepatitis. Hep c or hepb. Both hepatitis and diabetis cause something called peripheral neuropathy. It affects your feet and hands and can also effect ur arms and legs. It can just be and itch or tingly feeling or it can be debilitating.
Take care

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Can i take benadon tab for burning sensation of the feet?
I am 59 very active, healthy and perfectionist lady but an acute migraine attack patient for over 25 years. Taking medic...
itching, sensitive and burning sensation on my feet
Hi, I am 42 years old. Lately there has been some strange active sensation on the skin of my foot; sometimes on the left...
Can Metformin Be The Cause Of Burning Sensation While Urinating I Recntly Notice This After Starting A Strip And Went To Doctor For It N She
i started taking a strip of metformi 500 because i want to get pregnant,a couple days after i notice i had a burning sen... 6 replies
Burning sensation in legs and feet
Burning feet and legs since last ten years without any relief from dulan,zeegap, mecobal, arcalion, vitamin d injections...
having burning sensation in feet
My father about 75yrs old having burning sensation in feet. He have been gone through Diabetes, Kidney, B12, Calcium blo... 1 reply
burning sensation after urination - the cause and solution
I was having pelvic pain, back pain and upper abdominal pain. I was told before that it was an ulcer but for a few days ... 2 replies
RIGHT HIP AND PELVIC BONE PAIN WITH BURNING SENSATION ON THE RIGHT THIGH
I am aged 47 already a cervical disc prolapse patient taking Pregabalin M75 and Duxet 20mg for the past 8 years Since Au... 3 replies
l m suffering from warm sensation in my feet most times the dr advise me with v b complex
I feel a warm sensation in my feet i'm 68 years old and not diabetic.doctor priscribe vitamin b complex .but no bett... 1 reply
Neomycin ear drops causing burning sensation
Does this medicine go to the back of the throat? I put four drops in my ear and it burned my sinuses and the back of my ... 1 reply
use of PANTAKIND DSR in burning sensation in chest problem
sir, my name is vijay sahu i am 25 year old . I have burning sensation in chest problem so i take one tabulate of pantak... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 4 June 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA